# SDR FDEA201107202832

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000420200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTER OVERWING REFUEL ADAPTOR REMOVED.  FOUND CORROSION AT TOP SKIN SHROUND (FROM 5 TO 11  O'CLOCK POSITION ).  ACCOMPLISHED EA 6-5730-149017.   REPAIR  CLASSIFIED AS MINOR PER GMM 6-2-100.
